# SDR 96ZZZX3174

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9560136490
- Condition: Tip Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER TIPS WORN.  REPLACED 3 EACH.  REMOVED AND REPLACED IGNITERS.
